It is currently Sun Aug 20, 2017 4:02 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Sat Feb 22, 2014 12:34 am 
Offline
New Poster
New Poster

Joined: Sat Feb 22, 2014 12:24 am
Posts: 2
I have been taking suboxone for 10 years!!!!! I am not myself at all anymore!!!!! I am moody and my memory is so bad it is embarrassing!!!!!!! I am totally stuck because I know to withdraw of this is too scary to me!!!! We r talking a decade of taking this!!!!!!! My hair keeps falling out and I have gained a ton of weight!!!! I lost a Ron of weight in the beginning!!!!!!! Please someone have any insight???? And how do I leave a question for Dr. J????


Top
 Profile  
 
PostPosted: Sat Feb 22, 2014 12:56 am 
Offline
Power Poster
Power Poster

Joined: Fri Nov 01, 2013 10:14 pm
Posts: 45
I totally understand everything you have said. I gained weight because I became a hermit and never left the house. I do Atkins diet regularly to lose the weight. I color my hair and that just makes more fall out. I lost my personality and everything that made me me. I regret the day I ever got on suboxone. I just quit 20 days ago and I am so glad to not be a slave anymore to them. Personally I don't think being on them for a long time is good bc it sucks away your soul. I am someone that cries easily and I have been completely emotionless during the last 4 years. I should have just tapered off of lortabs rather than ever starting suboxone. I also can't remember anything. My memory is so bad now that I'm pretty sure I have a higher chance for Alzheimer's. I am 30 and every story people tell whether yesterday or early childhood I don't remember any of it.


Top
 Profile  
 
PostPosted: Sat Feb 22, 2014 1:10 am 
Offline
New Poster
New Poster

Joined: Sat Feb 22, 2014 12:24 am
Posts: 2
Ty so much for replying!!!!! Wow I am so glad I am not alone !!!!!!!!!! I am so confused and mad all at the same time!!!!!!!!! I am single mom of three and I can not detox myself because I am literally all they have!!!!! I do not know what I am going to do!!!!! I also cry very easy and I already had depression before starting this!!!!!! Wtf??????


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Feb 22, 2014 1:29 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Sun Jan 26, 2014 10:54 am
Posts: 215
Location: NY
Just curious, What dose are you on? I had similar symptoms, but at high doses. When I got down around 1/4 , everything went back to normal. If everything is as bad as you say, I would For Sure consider a different method. I don't really know where your at addiction wise, but if you jump, it could be into another addiction. I hope you figure this out. I think everyone here knows the feeling of being trapped. GL with your taper if that's what you decide!

_________________
Fear is Temporary, Regret is Forever


Top
 Profile  
 
PostPosted: Sat Feb 22, 2014 10:13 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
It is easy to place the blame on Suboxone, but can you be perfectly sure? I am no expert on Bupe but it doesn't make sense that it would cause all your problems. Maybe, maybe not.

I am with h0pe regarding how high of dose you are on. The only real side effects I get is always feeling tired. That almost went away completely when I got down to 1 mg. So what dose are you on?

You can reach Dr. Junig by clicking on the tab up top called Talk Zone. After that, you can figure it out simply enough.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Sat Feb 22, 2014 10:19 pm 
Offline
Power Poster
Power Poster

Joined: Fri Nov 01, 2013 10:14 pm
Posts: 45
The weight is hard to tell if it was suboxone or not bc alot of things change in your body in ten years, but I had a great memory until three years ago and I'm 30. I mean it is sad the things I don't have memories of. My sex drive was shot to hell, but it's coming back now that I'm off.


Top
 Profile  
 
PostPosted: Sun Feb 23, 2014 9:32 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Aug 23, 2010 3:44 pm
Posts: 460
Location: New York
Hi, I'm so sorry for all those symptoms you are experiencing. However, I don't understand why.

I have been on Suboxone for 3 1/2 years. 16 mgs. 8 in the a.m. and 8 in the p.m. I don't feel any different. I just don't go through any withdrawal symptoms. Thank God because withdrawal is the worst thing I've every felt. My hair has grown, I am not moody at all and my memory is just fine and mind you, I am 71 years old and a double amputee. I guess everybody doesn't react to some medication the same as others.

I just wanted to tell you this. I wish you luck and I hope things get better for you.

Love, Queenie


Top
 Profile  
 
PostPosted: Mon Feb 24, 2014 11:44 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Pinkbarbie23 wrote:
My sex drive was shot to hell, but it's coming back now that I'm off.


This is a classic symptom of ANY opiate. Yes, suboxone does make your sex drive go down, but for me it's less bothersome on subs than when I was taking handfulls of pills every day!

We have to be careful when we start blaming suboxone for all of our problems. Keep in mind that if you had been taking your DOC all these years things would be much worse. It's so hard to tell what issues have been caused by suboxone and what is just normal age progression and what is possible damage from our using days.

As for the OP who said she should have just tapered off the Lortab...yeah, if you could have done that it would have been great. I tried, MANY times, I couldn't do it. But with suboxone I have been able to come off with no discomfort and taper down to a VERY low dose. I know that I don't need to come all the way off though, because the chance of relapse is too great to risk at this point. Try tapering down to a smaller dose and see how many of your symptoms are improved.

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group